Mathematica Bohemica, online first, 16 pp.


On oscillatory nonlinear fourth-order difference equations with delays

Arun K. Tripathy

Received February 6, 2016.  First published May 19, 2017.

Abstract:  In this work, oscillatory behaviour of solutions of a class of fourth-order neutral functional difference equations of the form \begin{equation*} \Delta^2(r(n)\Delta^2(y(n)+p(n)y(n-m)))+ q(n)G(y(n-k))=0 \end{equation*} is studied under the assumption \begin{equation*} \sum_{n=0}^{\infty}\frac{n}{r(n)}< \infty. \end{equation*} New oscillation criteria have been established which generalize some of the existing results in the literature.
Keywords:  oscillation; nonlinear; delay; neutral functional difference equation
Classification MSC:  39A10, 39A12
DOI:  10.21136/MB.2017.0018-16

PDF available at:  Myris Trade   Institute of Mathematics CAS

References:
[1] R. P. Agarwal: Difference Equations and Inequalities: Theory, Methods, and Applications. Pure and Applied Mathematics 228. Marcel Dekker, New York (2000). MR 1740241 | Zbl 0952.39001
  [2] R. P. Agarwal, S. R. Grace, P. J. Y. Wong: Oscillation of fourth order nonlinear difference equations. Int. J. Difference Equ. 2 (2007), 123-137. MR 2493593
  [3] M. Bohner, A. Peterson: Dynamic Equations on Time Scales: An Introduction with Applications. Birkhäuser, Basel (2001). DOI 10.1007/978-1-4612-0201-1 | MR 1843232 | Zbl 0978.39001
  [4] M. Bohner, A. Peterson: Advances in Dynamic Equations on Time Scales. Birkhäuser, Boston (2003). DOI 10.1007/978-0-8176-8230-9 | MR 1962542 | Zbl 1025.34001
  [5] J. R. Graef, A. Miciano, P. Spikes, P. Sundaram, E. Thandapani: Oscillatory and asymptotic behaviour of solutions of nonlinear neutral-type difference equations. J. Aust. Math. Soc., Ser. B 38 (1996), 163-171. DOI 10.1017/S0334270000000552 | MR 1414357 | Zbl 0890.39018
  [6] J. R. Graef, E. Thandapani: Oscillatory and asymptotic behaviour of fourth order nonlinear delay difference equations. Fasc. Math. 31 (2001), 23-36. MR 1860547 | Zbl 1009.39007
  [7] I. Gyori, G. Ladas: Oscillation Theory for Delay Differential Equations with Applications. Oxford Mathematical Monographs. Clarendon Press, Oxford (1991). MR 1168471 | Zbl 0780.34048
  [8] M. Migda: Asymptotic properties of nonoscillatory solutions of higher order neutral difference equations. Opusc. Math. 26 (2006), 507-514. MR 2280277 | Zbl 1131.39008
  [9] M. Migda, J. Migda: Oscillatory and asymptotic properties of solutions of even order neutral difference equations. J. Difference Equ. Appl. 15 (2009), 1077-1084. DOI 10.1080/10236190903032708 | MR 2569136 | Zbl 1194.39009
  [10] N. Parhi, A. K. Tripathy: Oscillation of a class of nonlinear neutral difference equations of higher order. J. Math. Anal. Appl. 284 (2003), 756-774. DOI 10.1016/S0022-247X(03)00298-1 | MR 1998666
  [11] E. Thandapani, I. M. Arockiasamy: Oscillatory and asymptotic behaviour of fourth order nonlinear neutral delay difference equations. Indian J. Pure Appl. Math. 32 (2001), 109-123. MR 1819234 | Zbl 1004.39005
  [12] E. Thandapani, P. Sundaram, J. R. Graef, A. Miciano, P. Spikes: Classification of non- oscillatory solutions of higher order neutral type difference equations. Arch. Math. (Brno) 31 (1995), 263-277. MR 1390585 | Zbl 0855.39014
  [13] A. K. Tripathy: Oscillation of fourth-order nonlinear neutral difference equations II. Math. Slovaca 58 (2008), 581-604. MR 2434679 | Zbl 1199.39018
  [14] A. K. Tripathy: New oscillation criteria for fourth order nonlinear neutral difference equations. Adv. Dyn. Syst. Appl 8 (2013), 387-399. MR 3162156

Affiliations:   Arun K. Tripathy, Department of Mathematics, Sambalpur University, Jyoti Vihar, Burla, Sambalpur, Odisha 768019, India, e-mail: arun_tripathy70@rediffmail.com

 
PDF available at: